RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 1, Pages 121–126 (Mi mz2475)  

On locally free Abelian groups

E. G. Sklyarenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The following result is proved in the paper. An Abelian group $A$ is $Lw_1,w$-equivalent to the free Abelian group of countable rank if and only if it is a countably free Abelian group.

DOI: https://doi.org/10.4213/mzm2475

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:1, 112–116

Bibliographic databases:

UDC: 512.54
Received: 07.10.2003

Citation: E. G. Sklyarenko, “On locally free Abelian groups”, Mat. Zametki, 77:1 (2005), 121–126; Math. Notes, 77:1 (2005), 112–116

Citation in format AMSBIB
\Bibitem{Skl05}
\by E.~G.~Sklyarenko
\paper On locally free Abelian groups
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 1
\pages 121--126
\mathnet{http://mi.mathnet.ru/mz2475}
\crossref{https://doi.org/10.4213/mzm2475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2158703}
\zmath{https://zbmath.org/?q=an:1098.20041}
\elib{https://elibrary.ru/item.asp?id=9140728}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 1
\pages 112--116
\crossref{https://doi.org/10.1007/s11006-005-0011-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144377559}


Linking options:
  • http://mi.mathnet.ru/eng/mz2475
  • https://doi.org/10.4213/mzm2475
  • http://mi.mathnet.ru/eng/mz/v77/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:231
    Full text:120
    References:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020